# SDR REXA2016111602290

- Difficulty date: November 16, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 18,793 hours, 18,414 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Plate
- Part number: 601R14629110
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP, MID HINGE, OUTBOARD FAIRING GUIDE PLATE IS CRACKED. REMOVED AND REPLACED RIGHT OUTBOARD FLAP MID HINGE OUTBOARD FAIRING GUIDE PLATE IAW SRM 51-42-06 APPLIED TOP COAT IAW SRM 51-25-16.
